<  Back to the Polytechnique Montréal portal

Best Second Order Bounds for Two-Terminal Network Reliability With Dependent Edge Failures

Pierre Hansen, Brigitte Jaumard and Guy-Blaise Douanya Nguetse

Article (1999)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/28906/
Journal Title: Discrete Applied Mathematics (vol. 97)
Publisher: Elsevier
DOI: 10.1016/s0166-218x(99)00116-x
Official URL: https://doi.org/10.1016/s0166-218x%2899%2900116-x
Date Deposited: 18 Apr 2023 15:22
Last Modified: 22 Apr 2024 16:00
Cite in APA 7: Hansen, P., Jaumard, B., & Nguetse, G.-B. D. (1999). Best Second Order Bounds for Two-Terminal Network Reliability With Dependent Edge Failures. Discrete Applied Mathematics, 97, 375-393. https://doi.org/10.1016/s0166-218x%2899%2900116-x

Statistics

Dimensions

Repository Staff Only

View Item View Item